# SDR MAC040803

- Difficulty date: April 9, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N909FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 275
- Aircraft time: 23,531 hours, 27,455 cycles
- System (JASC): 5751 · Ailerons
- Part: Tee Fitting
- Condition: Corroded
- Location: Lt Aileron
- Component: Aileron, Aerosp
- Component part number: S57610250000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION LEVEL 2 CORROSION WAS FOUND ON THE AILERON "TEE PICKUPS" (TEE CLIPS) ON THE LEFT AILERON ASSEMBLY.  THE EXFOLIATION CORROSION WAS ALONG THE EDGES AND SIDES OF THE FITTINGS.  REFERENCE: ATR 42 SRM 57-61-10 P 115/116 FIG 1.  REASON FOR INSPECTION MRB 576108-01.
